Talk

Advanced search

Never ending AF after coming off Microgynon

(5 Posts)
Minnow1 Sun 01-Jul-07 13:57:47

Hi,

I stopped taking the pill in April and had a short AF in May after 4 weeks. In June AF arrived after 5 1/2 weeks( after much testing and hoping )but AF is still going after two weeks!

Has anyone else experienced this after coming off pill?

Saw Nurse who said to see Doctor if it continues for another week, should I be worried?

Thanks

4jen Sun 01-Jul-07 14:13:54

Sorry what do you mean by AF?. I stopped taking microgynon because I was having surgery and my first period went on for 12 days! after that one they have all been normal.

Minnow1 Sun 01-Jul-07 14:18:57

AF = Aunt Flo(w)= period

Ok, perhaps I shouldn't be too worried then. It is so long since I had a natural period I expect my body just needs a it of time to adjust!

Hope it gets into a regular cycle soon, this is driving me mad!

Thanks

4jen Sun 01-Jul-07 14:42:30

Sorry Minnow I'm a bit slow today!!!. Yes hopefully it will return to normal soon. Microgynon is the only pill that I have had this happen with and I had only been taking it about 8 months so if you have been on it a long time it might take a bit longer to return to normal.

greedygreedyguzzler Sat 14-Jul-07 11:22:34

i know this message is old, but thought i would reply anyway!

i had super long periods (2-3wks) and then super long cycles (60days+ sometimes) after coming off microgynon last april. i am now 29wks pg though! do you take your temp? it is so difficult to know when you are fertile with periods all over the place isn't it? but i found that temping helped!

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now